# SDR RAIA2011041200001

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 24,730 hours, 22,489 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED RECEIVING A BLD NR 2 LEAK MESSAGE ON THE EICAS.  MAINTENANCE NSPECTED THE BLEED SYSTEM AND FOUND ONE OF THE BLEED DUCTS TO BE LEAKING.  THE DUCT WAS REMOVED AND REPLACED AND THE SYSTEM WAS OPS CHECKED WITH NO ADDITIONAL FINDINGS AT THE TIME.
